# SDR NOCA04507

- Difficulty date: February 25, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767-300
- Aircraft serial: 28039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS AT SEAT 26CD PARTIALLY LIGHT.  REMOVED AND REPLACED E-PATH STRIP AT SEAT 26CD.  OPS CHECKS OKAY. BOEING 767-304ER
